Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Dexpak long term side effects
Jul 9, 2005

I started taking Dexpak for a problem with poison ivy about three weeks ago. I took the pills when I was suppose to down to only one a day and the poison ivy has gone away. My problem is that it has been six days since my last pill and I have woken in the morning to mirane headaches. These headaches have been so bad that I can not function. I have never had migranes before, but the doctor says it is not from the Dexpak. Has Dexpak been know to cause withdraw symptoms even if taken in the taperpak? and is there anything to do for these migranes I am getting now. Thank you.

Response from Dr. Young

Thanks for your post.

I agree with your doctor that it would be unusual to have migraine headaches after a steroid pack.

If you are having severe migraines, there are prescription medications, like sumitriptan (Immitrex) that can help. I'd advise you to discuss your symptoms with your doctor. BY



Previous
Confused about meds in pregnancy
Next
invitro and hepatitis c

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement